# SDR P5CA2021082700335

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 22,032 hours
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601761
- Part serial: 8908
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FOUND APU OIL LEAK FROM AIR-OIL COOLER.  REMOVED AND REPLACED APU AIR TO OIL COOLER ASSY THEN OPERATION CHKD OK PER AMM 49-27-09/401.
